Lyubeznik numbers of irreducible projective varieties depend on the embedding
作者: Botong Wang
刊名: Proceedings of the American Mathematical Society, 2020, Vol.148 (5), pp.2091-2096
来源数据库: American Mathematical Society Journal
DOI: 10.1090/proc/14889
原始语种摘要: We construct irreducible complex projective varieties such that the Lyubeznik numbers of their affine cones depend on the choices of projective embeddings. The main ingredient is the recent work of Reichelt-Saito-Walther, where the Lyubeznik numbers are reinterpreted using perverse sheaves and reducible projective varieties with dependent Lyubeznik numbers are constructed.
全文获取路径: AMS 
分享到:

×
关键词翻译
关键词翻译
  • 滑轮 超群
  • projective 投射的
  • irreducible 不可约的
  • numbers 数目
  • construct 建设
  • affine 仿射的
  • depend 依靠
  • embedding 包埋法
  • where 哪里
  • complex 超群
  • sheaves 超群